# SDR EIAA990142

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT AND LEFT WING LEADING EDGE SKIN WAS FOUND TO HAVE CORROSION AT STA 515.156 (LT), STA 526.718 (RT), AND STA 464.750 (RT).  REPAIRED PER ECRA NR 942-57-015-2.  (X)
